I have been on 300 mg of Wellbutrin for 8 days. 150 twice a day. I started having really hard heartbeats and palpitations on day 7 and they are still here on day 8. I worked out this morning at the gym and didn't have any problems. My doctor says they will subside but how long will it take?
11 Feb 2013
Hello ecuteach. Your doctor is correct. The longer the time taking Wellbutrin, the less the side effect of tachycardia/rapid heart beat, which is a common and normal side effect to taking the drug. In clinical studies/trials this side effect was reported by 10.8% of users. Regards pledge
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... improvement so my doc is starting me on 300 XL I was under the impression that because it is 300 mg of XL that you take this all in one dose but ...
2 answers • 29 Feb 2012
I have a back injury that will not get better, it has now caused depression and anxiety, I'm taking wellbutrin xl 150mg in the a.m. On my 3rd ...
5 answers • 11 Jun 2012
These palpitations have not been painful, but have been on and off for the past 48 hours. I am 15 years old and in apparent good health.
1 answer • 31 Jan 2014
I am starting 30mg phentermine this week. I am worried about the insomnia and fast heart palpitations I hear about. Does that last the entire ...
1 answer • 24 Feb 2014
... down to 1mg twice a day IF I need it i will take 1/2mg if i really need it Has anybody experience palpitations while on this drug and if you do ...
1 answer • 31 May 2015